A new simple proof of Cayles's formula and its relationship with the Kirkwood–Salzburg equations / Rebenko, O. L. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (10))

Rebenko O. L.
A new simple proof of Cayles's formula and its relationship with the Kirkwood–Salzburg equations


Download publication will be available after 11/01/2024 р., in 132 days

Cite:
Rebenko, O. L. (2022). A new simple proof of Cayles's formula and its relationship with the Kirkwood–Salzburg equations. Ukrainian Mathematical Journal, 74 (10), 1441-1444. http://jnas.nbuv.gov.ua/article/UJRN-0001376255 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209